I am 49 years old born in the United Kingdom. I work for a great US based company with a head office in London, for the past 5 years I have worked abroad with my company on various projects as a Project Manager and am currently situated in Doha, Qatar.
At the end of April 2016 I was on one of my rotational leaves visiting my family in the UK for the usual 2 weeks. On my second week in the UK I was in the gym where I did the usual 30 min run followed by my chest work out once I had completed I proceeded to get into my car to drive home, I was on my way when I suddenly started to experience discomfort in my arms and jaw followed by shortness of breath and pain in my chest. I recognized these as a heart attack and proceeded to drive to the hospital where it was confirmed.
At the hospital I was diagnosed as having the heart attack and a coronary angioplasty was performed and one stent fitted. I was in hospital for 2 days and released to go home to recover and prescribed to take the following tablets:- Aspirin 75mg; Atorvastatin 80mg; Bisoprolol Fumarate 1.25mg; Ramipril 1.25mg; Ticagrelor 90mg and Glyceryl Trinitrate. I felt a lot better after a week of resting and was back in the gym two weeks after my operation doing light treadmill work and weight lifting. After 4 weeks of resting I was allowed to return to work and flew back to Qatar to start work. It has now been approximately 8 weeks since all this has happened and all was fine until about a week or so ago I started waking up in the night with a pain in my chest and numbness in my left hand shook me up the first time it happened but the symptoms went away after I sprayed the Glyceryl Trinitrate under the tong I have never used this spray until a week ago also I feel tired more often than before and seem to be suffering from constipation. This condition seems to be happening at least 2 – 3 times a week. I have an appointment with a cardiologist this week and will discuss the issues.
I have read the blogs on this site which have helped a lot and it is good to read the helpful advice from other members on this site